Desertcart
Explore
ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets

ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets

from USA
to SINGAPORE
in 5-8 days
At your doorstep by Mar 09  to Mar 12 with standard delivery

Description

  • About this item.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms..
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day..
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness..
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief..
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you..
  • Imported from USA.
Make it easier to see and breathe clearly with 24-hour allergy relief medicine that offers maximum protection. If you’ve got allergies, you know how difficult it can be to struggle with dry, itchy eyes, sneezing, a running nose, and other symptoms. That’s why you need to keep yourself protected from hay fever, pollen, pet dander, or other allergens in the air with ValuMeds Allergy Medicine. Formulated with 10 mg of Cetirizine HCl, the same active ingredient as Zyrtec, our formula provides you with a full 24 hours of allergy relief, so you can breathe a little easier and see a little more clearly. Product Details: * ValuMeds Allergy Medicine (Cetirizine 10mg) * Provides 24-Hour Relief * Non-Drowsy * Volume: 300 Caplets * Safe for Kids and Adults * Safety Note: Please adhere to all safety warnings provided. Always consult your doctor prior to using any medicines. Start relieving dry, itchy eyes and your allergy symptoms with ValuMeds allergy medicine by clicking ‘Add to Cart’ above now.
Reviews

ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Singapore. For more details, please visit our Support Page.